Wyoming, 2015Winter Storm in Wyoming, December 13 to 15, 2015
December 13 to 15, 2015 · NWS RIW · 10 events in 10 counties and zones
A strong feed of moisture from the Pacific Ocean combined with favorable upper-level dynamics and low-level upslope flow to produce heavy snow across portions of western and central Wyoming. The heaviest snow fell in Natrona County with Casper Mountain receiving the most snow with as much of 32 inches reported.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong feed of moisture from the Pacific Ocean combined with favorable upper-level dynamics and low-level upslope flow to produce heavy snow across portions of western and central Wyoming. The heaviest snow fell in Natrona County with Casper Mountain receiving the most snow with as much of 32 inches reported. The city of Casper had 10 to 16 inches with higher amounts in the southern sections of town. Thermopolis and Lander also had favorable upslope flow and averaged around 10 and 8 inches of new snow, respectively. Less snow fell in other areas, but gusty winds combined with the snow to produce near white-out conditions that closed major roads including Interstate 25 and US 20/26. Across the west, the most snow fell in the vicinity of Jackson Hole with reports of 6 to 12 inches fairly common, especially north of the town of Jackson.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Dec 13, 3:10 PM MST, 2 hours 50 minutes earlier.
Area forecast discussion, Dec 13, 3:10 PM MST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
310 PM MST SUN DEC 13 2015
.SHORT TERM...TONIGHT THROUGH MONDAY
VARIOUS ADVISORIES AND WATCHES NOW OUT FOR THE ENTIRE FORECAST AREA.
IMAGERY SHOWS PAC MOISTURE NOW MAKING ITS WAY INTO THE WRN FA...WITH
SOUTHWEST FLOW AND MODEST DIVERGENCE ALOFT AHEAD OF A STRONG DIGGING
TROF BUILDING DOWN THE WCST. THIS WILL BE THE PRIMARY PLAYER OVER
THE NEXT COUPLE OF DAYS WITH ALL THAT IT BRINGS. THE SFC HAS LEE
TROF ACROSS NERN WY...HIGH PRESSURE OVR THE SW HELP TO TIGHTEN THE P
GRAD AND GIVE THE AREA BREEZY TO WINDY CONDITIONS ACROSS THE WIND
CORRIDOR. SFC CYCLOGENESIS FORMING NEAR THE JUNCTION OF NV/OR/ID
ATTM...JUST AHEAD AND WITH GOOD TILT BACK TO THE UPR DIGGING LOW P
TROF. NNE/SSW COLD FRONT CURRENTLY FOLLOWS THIS LOW.
THE REST OF TODAY AND TONIGHT OUT WEST...BREEZY TO WINDY CONDITIONS
ACROSS THE WIND CORRIDOR BY THIS AFTERNOON. MAINLY TERRAIN FORCED
PRECIPITATION...WITH SOME MODEST ADDITIONAL HELP FROM FORCING
ALOFT...WILL SLOWLY INCREASE THRU THE DAY TODAY OUT
WEST...EVENTUALLY BUILDING SWD FROM THE TETON RANGE. WHILE THE
PRECIP WILL BEGIN AS SNOW...THERE MAY BE A SHORT PERIOD IN THE
WESTERN VALLEYS DURING THE LATE AFTERNOON/EARLY EVENING PERIOD WHEN
SNOW MAY MIX WITH RAIN FOR AN HOUR OR SO. ADVISORY AMOUNTS OF SNOW
SHOULD BE ATTAINABLE OUT WEST WITH THIS SYSTEM...COVERING THE USUAL
MOUNTAIN/VALLEY SUSPECTS OUT THAT WAY INCLUDING ZONES 1 2 12 13 14
23 24 AND 25. GREATEST STORM TOTAL AMOUNTS THRU MONDAY EVENING WILL
RANGE FROM 8 TO 12 INCHES IN THE TETON RANGE...WITH LOCALIZED AREAS
TO 14 INCHES...AND 5 TO 10 INCHES OVER THE OTHER MOUNTAIN GROUPS.
THE VALLEYS WILL GENERALLY WITH SEE 3 TO 6 INCHES.
TONIGHT AND TUESDAY DEVELOPING SFC CYCLONE WILL CONTINUE TO DEVELOP
TOWARD NW WY/SRN MT AS STRONGER CYCLOGENESIS PROCEEDS ACROSS THE
FRONT RANGE OF COLORADO THROUGH THE DAY MONDAY. AS THIS OCCURS...THE
WEAKER CYCLONE OVR SRN MT WILL DISSOLVE...LEAVING THE ASSOCIATED
STRONG COLD FRONT TO BE EFFECTIVELY YANKED SOUTHWARD ACROSS THE FA
MONDAY AFTERNOON WITH DEEP NORTH TO NORTHEAST FLOW FOLLOWING MONDAY
NIGHT THROUGH TUESDAY MORNING BEFORE BECOMING MORE NORTH TO
NORTHWEST TUESDAY AFTERNOON/NIGHT. AREAS FAVORABLE FOR MODERATE TO
HEAVY SNOW WILL BE ALONG/NEAR THE FRONT ITSELF AND ALSO OVR AREAS
WHERE UPSLOPE FLOW MAXIMIZES PRECIP POTENTIAL...SUCH AS...EARLY
ALONG THE CODY FOOTHILLS...THEN THE THE OWL/BRIDGER MOUNTAINS AND
ADJACENT LOWER ELEVATIONS TO THE NORTH ...FOLLOWED BY THE WIND RIVER
BASIN/LANDER AND OTHER FOOTHILLS OF THE WIND RIVER RANGE. GUSTY
NORTH WINDS 20 TO 30 MPH ACCOMPANYING THE FRONTAL PASSAGE WILL
COMBINE WITH MODERATE TO OCCASIONAL HEAVY SNOW TO SEVERELY REDUCE
VISIBILITY AT TIMES IN THESE AREAS. WINTER WEATHER ADVISORIES AND
WINTER STORM WATCHES START MONDAY AFTERNOON EAST OF THE DIVIDE AND
ACROSS THE SOUTHERN FA...AND COVER THE ENTIRE FA THROUGH MOST OF THE
DAY TUESDAY...WITH THE EASTERN COUNTIES REMAINING UNDER THESE
HIGHLIGHTS THROUGH TUESDAY NIGHT.
.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
WIDESPREAD SNOWFALL AND STRONG NORTHEAST WINDS LOOK FAVORABLE
AS MODELS NOW HAVE THE STACKED LOW CUTTING OFF BETWEEN VERNAL
AND FLAMING GORGE EARLY EVENING. LOW SHOULD THEN TRACK ALONG
AND JUST SOUTH OF THE COLORADO BORDER AND SLOWLY JUMP THE ROCKIES
INTO NORTHEAST COLORADO TUESDAY. THIS PUTS THE FAVORED UPSLOPE
AREAS ALONG THE WIND RIVER AND ABSAROKA MOUNTAINS INTO A BETTER WIND
DIRECTION FOR A LONGER PERIOD BEFORE THE NORTHEAST WINDS EVENTUALLY
SHIFT AROUND TO THE NORTH AND EVENTUALLY NORTHWEST WHEN THE CUT OFF
LOW EJECTS TO THE EAST. TEMPERATURES AND MOISTURE WILL BE FAVORABLE
FOR MODERATE TO HEAVY SNOW AND OVER THE OPEN AREAS NORTHEAST WINDS
GUSTING TO 35 TO 45 MPH WILL BE POSSIBLE IN THE BIGHORN BASIN...
EASTERN JOHNSON COUNTY...NATRONA COUNTY SOUTHERN AND EASTERN
FREMONT COUNTY AND EASTERN SWEETWATER COUNTY. IF THE WINDS HOOK UP
WITH THE PERIODS OF HEAVIEST SNOWFALL...NEAR BLIZZARD CONDITIONS
WOULD RESULT. EXPECT I 25 AND I 80 BOTH TO GET HAMMERED MONDAY
NIGHT AND TUESDAY...TAPERING OFF IN THE AFTERNOON. AREAS OF 4 TO
10 INCHES EXPECTED WITH MOUNTAIN AREAS 10 TO 18 INCHES IN THE
BIGHORN... ABSAROKA AND WIND RIVER MOUNTAINS AND ON CASPER
MOUNTAIN. TUESDAY MORNING THE STACKED CUT OFF LOW WILL BE IN
NORTHEAST TO EAST CENTRAL COLORADO WITH A BROAD ENOUGH CIRCULATION
TO KEEP SURFACE TO MID LEVEL FLOW OUT OF THE NORTHEAST. THIS WILL
END BY LATE AFTERNOON AS THE LOW EJECTS RAPIDLY INTO NORTH CENTRAL
KANSAS AND NORTHWEST WINDS SET UP ACROSS WYOMING. LINGERING BANDS
OF SNOW TO THE LEE OF THE MOUNTAINS WITH FAVORABLE CSI CONDITIONS
WILL SUPPORT SOME LINGERING SNOW BUT THROUGH TUESDAY NIGHT THE AIR
MASS WILL LOSE ITS MOISTURE AND STABLE COLD AIR WILL MOVE IN.
REFER TO WINTER STORM WATCH FOR DETAILS OF THE STORM. A CANADIAN
COLD FRONT WILL BRING A PERIOD OF SNOW MAINLY TO THE NORTH AND
WEST WEDNESDAY. THIS WILL BRING IN COLDER AIR AND SNOW
ACCUMULATIONS SHOULD BE LIGHT WITH LOW DENSITY FLUFFY SNOW. THIS
SHOT OF SNOW WILL SWEEP THROUGH THE AREA BY MID DAY ON THURSDAY AS
A STRONGER PACIFIC LOW PRESSURE TROUGH APPROACHES THE WEST COAST
KICKING THE CANADIAN COLD FRONT TO THE EAST WITH A PERIOD OF DRY
AND COLD AIR MOVING IN WITH PARTIAL CLEARING. TOO EARLY TO
IDENTIFY AREAS OF POTENTIAL FOG AT THIS TIME. THURSDAY NIGHT THE
LEADING EDGE OF THE PACIFIC MOISTURE WILL BRING SOME LIGHT SNOW TO
THE WESTERN MOUNTAINS. STRONGER WEST WINDS WILL DEVELOP ACROSS THE
SOUTH IN SWEETWATER AND SOUTHERN FREMONT COUNTIES..EVENTUALLY
SPREADING INTO NATRONA CASPER. AS THE PACIFIC LOW PRESSURE TROUGH
ALONG THE WEST COAST DEEPENS...A HIGH PRESSURE RIDGE WITH ITS AXIS
ACROSS WESTERN WYOMING WILL LIMIT THE SNOWFALL BUT SOME OF THE
PACIFIC MOISTURE WILL MAKE IT TO THE MOUNTAINS FRIDAY AND FRIDAY
NIGHT. SATURDAY THE RIDGE AXIS WILL MOVE INTO THE NORTHERN AND
CENTRAL HIGH PLAINS WITH MORE FAVORABLE SOUTHWEST FLOW MOVING OVER
THE WEST. THIS WILL BRING INCREASED SNOWFALL TO THE WEST AND
POTENTIAL STRONG WINDS EAST OF THE CONTINENTAL DIVIDE. SNOWFALL
WILL BECOME MORE WIDESPREAD SATURDAY NIGHT AND SUNDAY IN THE WEST
WITH VERY STRONG WEST SOUTHWEST WINDS IN THE EAST. THIS WILL ALSO
BRING WARMING TEMPERATURES SATURDAY THROUGH SUNDAY.
&&
.AVIATION.../00Z ISSUANCE/
WEST OF THE CONTINENTAL DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES
VFR CONDITIONS WILL PREVAIL OVER SOUTHWEST WY THROUGH 06Z AT
KRKS...KPNA...KBPI TERMINAL SITES. SCATTERED LIGHT SNOW WILL EXPAND
FROM KJAC TO THE NORTH WITH MVFR/IFR CONDITIONS INCREASING ACROSS
THE MOUNTAINS. THEN SNOW AND LOWERING CEILINGS WILL INCREASE OVER
THE REST OF SOUTHWEST WY AFTER 06Z WITH MVFR/IFR CONDITIONS
PREVAILING BY 15Z AT ALL TERMINAL SITES EXCEPT FOR KRKS WHICH SHOULD
REMAIN VFR/MVFR THROUGH THE FORECAST PERIOD.
EAST OF THE CONTINENTAL DIVIDE...KCPR/KCOD/KLND/KRIW/KWRL ROUTES
VFR CONDITIONS WILL OCCUR THROUGH 18Z MONDAY AT ALL TERMINALS EXCEPT
FOR KCOD WHICH WILL SEE MVFR CONDITIONS IN LOWER CIGS AND VISIBILITY
REDUCTION DUE TO LIGHT SNOW BY 12Z MONDAY. WINDY CONDITIONS WILL
OCCUR AT KCPR AIRPORT TONIGHT. AFTER 18Z...A STRONG COLD FRONT WILL
RACE SOUTH ACROSS THE FORECAST AREA WITH SNOW AND STRONG NORTH WINDS
FOLLOWING THROUGH THE END OF THE FORECAST PERIOD.
&&
.FIRE WEATHER...
FIRE DANGER LOW ACROSS THE FORECAST AREA TODAY THROUGH THE BEGINNING
OF THE WORK. BREEZY WINDS WILL RETURN TO PORTIONS OF CENTRAL WYOMING
THIS AFTERNOON AND EVENING...GUSTING OUT OF THE SOUTHWEST 20 TO 30
MPH. WHILE RH VALUES REMAIN RELATIVELY HIGH...THE WIND ACTIVITY MAY
ENHANCE FIRE BEHAVIOR CONCERNS IN AREAS WITH LITTLE/NO SNOW COVER.
OTHERWISE....MORE SNOW IS LIKELY ONCE AGAIN ACROSS THE WESTERN
MOUNTAINS AND VALLEYS TODAY THROUGH TUESDAY EVENING...SPREADING EAST
OF THE DIVIDE MONDAY AFTERNOON AND CONTINUING THROUGH WEDNESDAY
MORNING. SOME AREAS EAST OF THE DIVIDE WILL SEE HEAVY SNOW AT
TIMES.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT FOR WYZ030.
WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT FOR WYZ008>011-017>020-022.
WINTER WEATHER ADVISORY UNTIL 8 PM MST MONDAY FOR WYZ001-002-012-
013-023.
WINTER WEATHER ADVISORY FROM 3 PM MONDAY TO 5 PM MST TUESDAY FOR
WYZ015-016-026>029.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 PM MST
MONDAY FOR WYZ014-025.
WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 PM MST
MONDAY FOR WYZ024.
WINTER WEATHER ADVISORY FROM NOON MONDAY TO 5 PM MST TUESDAY FOR
WYZ004-007.
WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
AFTERNOON FOR WYZ003-005-006.
&&
SHORT TERM...BRAUN
LONG TERM...C.BAKER
AVIATION...BRAUN
FIRE WEATHER...BRAUN
Hazardous weather outlook, Dec 13, 3:14 PM MST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
314 PM MST SUN DEC 13 2015
WYZ001>020-022>030-142215-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
314 PM MST SUN DEC 13 2015
...WINTER STORM WATCH FOR MUCH OF THE REGION EAST OF THE DIVIDE FROM
MONDAY AFTERNOON THROUGH TUESDAY NIGHT...WINTER WEATHER
ADVISORIES FILL THE REST OF THE GAPS INCLUDING SOUTHERN AND
SOUTHWESTERN WYOMING...
...WINTER WEATHER ADVISORY FOR THE WESTERN MOUNTAINS AND VALLEYS
FROM THIS AFTERNOON THROUGH MONDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
LIGHT SNOW ACROSS THE WEST THIS MORNING...INCREASING IN COVERAGE
AND INTENSITY THIS AFTERNOON AND EVENING. SNOW COULD BE HEAVY AT
TIMES DURING THE EVENING COMMUTE OVER TETON PASS AND TOGWOTEE
PASS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
MONDAY THROUGH TUESDAY...SIGNIFICANT SNOWFALL WEST OF THE DIVIDE
THROUGH MONDAY...SPREADING EAST OF THE DIVIDE LATER MONDAY AND
TUESDAY. SNOW COULD BE HEAVY AT TIMES WITH STRONG NORTHERLY
WIND.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL AMOUNTS. THANK YOU.
Winter Storm, Jackson Hole
- When
- December 13, 6:00 PM MST to December 14, 8:00 PM MST
- Where
- Jackson Hole forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.100, -110.623 (the zone’s center; the record gives no point)
Trained spotters reported from 6 to 12 inches of new snow across the Jackson Valley.
Winter Storm, Cody Foothills
- When
- December 14, 7:00 AM MST to 4:00 PM MST
- Where
- Cody Foothills forecast zone
- Reported by
- Social Media
- Coordinates
- 44.521, -109.588 (the zone’s center; the record gives no point)
The public reported 8 inches of snow in Cody on Facebook.
Winter Storm, Southwest Big Horn Basin
- When
- December 14, 1:00 PM MST to December 15, 4:00 PM MST
- Where
- Southwest Big Horn Basin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.719, -108.442 (the zone’s center; the record gives no point)
Trained spotters reported anywhere from 8 to 14 inches across Thermopolis.
Winter Storm, Casper Mountain
- When
- December 14, 2:00 PM MST to December 15, 8:00 PM MST
- Where
- Casper Mountain forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.962, -106.798 (the zone’s center; the record gives no point)
A trained spotter measured 32 inches of new snow on Casper Mountain. SNOTEL stations estimated anywhere from 23 to 27 inches of snow.
Winter Storm, Lander Foothills
- When
- December 14, 2:00 PM MST to December 15, 12:00 PM MST
- Where
- Lander Foothills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 43.041, -108.630 (the zone’s center; the record gives no point)
At the Lander airport 8.1 inches of snow was measured. Across the Lander foothills most areas had 6 to 9 inches of new snow.
Winter Storm, Wind River Basin
- When
- December 14, 3:00 PM MST to December 15, 7:00 AM MST
- Where
- Wind River Basin forecast zone
- Reported by
- Department of Highways
- Coordinates
- 43.041, -108.630 (the zone’s center; the record gives no point)
A combination of moderate to heavy snow and winds gusting over 40 mph closed highway 20 26 from Shoshoni to the Fremont / Natrona county line.
Winter Storm, Green Mountains & Rattlesnake Range
- When
- December 14, 3:00 PM MST to December 15, 2:00 PM MST
- Where
- Green Mountains & Rattlesnake Range forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.554, -108.102 (the zone’s center; the record gives no point)
A trained spotter measured 7 inches of snow at Sweetwater Station.
Winter Storm, Natrona County Lower Elevations
- When
- December 14, 4:00 PM MST to December 15, 8:00 PM MST
- Where
- Natrona County Lower Elevations forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.962, -106.798 (the zone’s center; the record gives no point)
Heavy snow fell throughout much of Natrona County with the heaviest amounts closer to Casper Mountain. Amounts where generally 10 to 16 inches across the city of Casper with 9.5 inches at the Casper Airport. Lesser amounts fell in northern portions of the county with 5 to 6 inches at Midwest.
Winter Storm, Southeast Johnson County
- When
- December 14, 4:00 PM MST to December 15, 2:00 PM MST
- Where
- Southeast Johnson County forecast zone
- Reported by
- Department of Highways
- Coordinates
- 44.039, -106.585 (the zone’s center; the record gives no point)
A combination of moderate to heavy snow and winds gusting up to 45 mph led to near whiteout conditions that led to the closure of Interstate 25 for several hours.
Winter Storm, Northeast Johnson County
- When
- December 14, 5:00 PM MST to December 15, 11:00 AM MST
- Where
- Northeast Johnson County forecast zone
- Reported by
- Department of Highways
- Coordinates
- 44.039, -106.585 (the zone’s center; the record gives no point)
A combination of moderate to heavy snow and winds gusting to 40 mph led to the shutdown of Interstate 25 south of Buffalo for several hours.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Missouri, December 13 to 14, 20151 death · 19 events
- Flooding in Iowa, December 13 to 25, 2015$1.8 million · 31 events
- Flooding in Arkansas, December 13 to 14, 2015$100,000 · 5 events
- Strong Wind in Illinois, December 13, 2015$60,000 · 15 events
- Strong Wind in Kentucky, December 13 to 14, 20151 injured · $26,000 · 22 events
- Damaging Winds and Strong Wind in Mississippi, December 13, 2015$64,000 · 50 kt wind · 9 events
- Heavy Snow in Idaho, December 13 to 14, 2015$40,000 · 9 events
- Strong Wind in Tennessee, December 13 to 14, 2015$32,000 · 7 events
- Damaging Winds and Strong Wind in Louisiana, December 13, 2015$38,000 · 55 kt wind · 3 events
- Heavy Rain in Wisconsin, December 13 to 14, 2015$25,000 · 10 events
- Flooding in Iowa, December 13 to 17, 2015$25,000 · 6 events
- Strong Wind in Missouri, December 13, 2015$23,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 607268, 607263, 607267, 607260, 607265, 607264, 607266, 607259, 607262, 607261.